MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75204
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for these events.The device was returned for evaluation.A visual inspection found frayed and unraveled fibers on the balloon.The device was inflated during functional testing and water was seen exiting from the balloon.The fibers were removed, and a longitudinal rupture was identified.Therefore, the investigation is confirmed for frayed and unraveled material, as well as a longitudinal rupture.The definitive root cause is unknown.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction event.A review of this event indicated that model at75204 pta balloon dilatation catheter experienced frayed material, longitudinal rupture, and unraveled material.This report was received from one source.One patient was involved with no patient consequences.The patient is a (b)(6)-year-old male.Patient weight was not provided.

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8565143
Report Number2020394-2019-00531
Device Sequence Number16692520
Product Code LIT
UDI-Device Identifier00801741062520
UDI-Public(01)00801741062520
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75204
Device Catalogue NumberAT75204
Device Lot NumberGFCP3945
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1